# SDR CALA2011050200331

- Difficulty date: May 2, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N53442
- Make and model: Boeing 737924ER
- Aircraft serial: 33536
- Aircraft time: 5,549 hours, 1,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LIGHT INOP.  RELAMPED IAW MM 33-51-04-960-801.  OPS CHECK NORMAL.
